I seemed to have developed tinnitus in left ear I think from taking Seroquel low dose for over a year- I 'm afraid this is permanent- if I stop taking Seroquel (50 mg) I will not be able to sleep very well- now the tinnitus in left ear keeps me from falling asleep so I cant win. Has anyone experienced tinnitus while taking low dose Seroquel?
Sorry for taking so long to get a response.
Luckily I have not experienced possible side effects from Seroquel, been on it for over a decade. I take 500mgs. and it has helped me with my Bipolar disorder and also with insomnia.
I checked the list of potential side effects and ringing in the ears or tinnitus is not listed, having said, it does not mean it could be a side effect and at the same time, as you are aware, everyone reacts differently to medications (benefits, possible side effects, interactions, etc... ).-
I suggest you inform your Dr. so it it goes in your medical file for future reference.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2013 • 2 answers
Posted 11 Nov 2014 • 1 answer
Posted 17 Jan 2016 • 1 answer
Posted 27 Jun 2016 • 1 answer
Posted 6 Feb 2017 • 3 answers